MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 3GALLERGY SPECIFIC IGE UNIVERSAL KIT; SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 3GALLERGY SPECIFIC IGE UNIVERSAL KIT; SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erroneous depressed results when compared to an alternate method for one patient when using allergen specific ige kit lot 121.The initial results were reported to and questioned by the physician.The sample was repeated using an alternate method and the higher repeat results were reported as the correct results.A second sample from the same patient was drawn at a later date and testing was repeated.The repeat results remained erroneously depressed when compared to an alternate method.The higher repeat results were reported as the correct results.There are no known reports of patient intervention or adverse health consequences due to issue.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote support center (rsc) regarding erroneously depressed patient results with allergen specific ige when compared to an alternate method.The instrument is an immulite 2000 xpi immunoassay system.Quality control was within acceptable ranges on the dates of testing.The limitations section of the immulite 2000 3gallergy specific ige universal kit instructions for use (ifu) states: "a definitive clinical diagnosis should not be made solely on the basis of an in vitro allergen-specific ige result.Diagnosis should be made by the physician only after all clinical and laboratory findings have been evaluated." siemens is investigating.Note: the results from (b)(6) 2024, will be reported in a separate mdr.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00352 on 21-jun-2024.Additional information 09-aug-2024: siemens evaluated this issue and provided the following conclusion: based on an assessment of the instrument by on-site siemens engineers, there is no indication of an instrument issue that would have caused the negative results observed by the customer.Return of the patient sample for further investigation is not possible as the sample is not available.Based on the available information, the cause of the discordant results could be related to the potential allergen being contaminated or compromised.However, the customer did not provide medical history indicating the results that were obtained are incorrect.Immulite 2000 3gallergy specific ige lot 121 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section d4, the primary udi number was updated to include the corrected unique device identifier (udi) number.The initial mdr contained only the global trade item number (gtin).In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 3GALLERGY SPECIFIC IGE UNIVERSAL KIT
Common Device Name
SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney st.
east walpole, MA 02032
8024302902
MDR Report Key19584507
Report Number1219913-2024-00352
Device Sequence Number3493586
Product Code DHB
UDI-Device Identifier00630414982939
UDI-Public(01)00630414982939D(10)121(17)250131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number10708840
Device Lot NumberD121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown